Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am working in a BPO. I am doing night shifts. I am feeling that my sex power is decreasing. I mean when I am doing sex with my partner, I feel tiredness very early and not discharged easy. I do not want to loose her. Please help me. please advice me what should I do and advised me aayurvedic medicines.

1 Doctor Answered
I am working in a BPO. I am doing night shifts. I am feel...
Dear Mr. Lybrate-user, first of all, you are over weight as per bmi index (ratio of height and weight). You can take balanced diet and some side effect free ayurvedic medicines to boost your sexual power.
8 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.